This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
ive been living with ed for almost 20 years now,my penis snapped back i heard a crack,lost erection and ive never had the same strength of erection ever since,now when im in an erect state i am a littlle softer on ,say the top half of my penis and my penis falls to one side and not stand erect i kept this to myself for many years with disasterous effects to my mental health,i suffered a mental nreakdown in 1997 i have been on anti depressants since and i will be for the forseeable future, i was given an injection called cavaject these were pre viagra days i am nowhere near the person i thought i would at my age now i have become somewhat introverted,i dont go out much nor do i have the interest to do so Advice much appreciated i will be seeing a specialist later this year i am dreading it i am not the only onein this situation i hope i can help others out by posting this
From the symptoms that you have mentioned it can be due to peyronie’s disease which is causing bending of the penis or erectile dysfunction due to other causes like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord injury, nerve damage (for example, from prostate surgery), or neurologic disorders (such as multiple sclerosis or Parkinson's disease).
I suggest you to get it evaluated from a urologist and get these possibilities ruled out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.